# SDR CA000901002

- Difficulty date: August 21, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Dhav DHC8311
- Aircraft time: 20,308 hours
- Engine: Pwa PW123
- System (JASC): 3242 · Brake
- Part: Ring
- Part number: 68728
- Condition: Failed
- Location: Brake Assy
- Component: Brake Assembly, Bfgoodrich, 21517
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) NR 2 BRAKE LEAKING FLUID. NR 2 BRAKE REPLACED.DURING TEARDOWN OF BRAKE, FOUND THAT THE BACK-UP RING HAD FAILED. AIRCRAFT RETURNED TO SERVICE.
